# SDR MWEA010310

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5910403570
- Condition: Chafed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BOTTOM SIDE OF HORIZONTAL STAB STATION XHR 6.6 SKIN HAS CHAFE MARKS.  BLENDED CHAFES AND FOUND ONE OUT OF LIMITS.  FABRICATED REPAIR DOUBLER, LOCATED, DRILLED AND INSTALLED.
